Guangxian Zhu

Guangxian Zhu

Research Scientist

Mathematics

Journal Articles

  • S. Chen, Q. Li, G. Zhu, On the Lp Monge-Ampere equation, J. Differ. Equatioins. 263 (2017), 4997-5011.
  •  G.Zhu, Continuity of the solution to the Lp Minkowski problem, Proc. Am. Math. Soc. 145 (2017), 379-386.

  •  G.Zhu, The Lp Minkowski problem for polytopes for p < 0, Indiana Univ. Math. J. 66 (2017), 1333-1350.

  •  K. J. Boroczky, P. Hegedus, G. Zhu, On the discrete logarithmic Minkowski problem, Int. Math. Res. Not. (2016), No 6, 1807-1838.

  •  H. Jian, J. Lu, G. Zhu, Mirror symmetric solutions to the centro-affine Minkowski problem, Calc. Var. Partial Differ. Equ. 55 (2016), 1-22.

  •  G. Zhu, The centro-affine Minkowski problem for polytopes, J. Differ. Geom. 101 (2015), 159-174.

  •  G. Zhu, The Lp Minkowski problem for polytopes for 0 < p < 1, J. Funct. Anal. 269 (2015), 1070-1094.

  •  G. Zhu, The logarithmic Minkowski problem for polytopes, Adv. Math. 262 (2014), 909-931.

  •  G. Zhu, The Orlicz centroid inequality for star bodies, Adv. Appl. Math. 48 (2012), 432-445.

Education

New York University , 2014

Ph.D., Mathematics

Southwest University , 2006

M. S., Mathematics

Southwest University , 2004

B.S., Mathematics

Experience

Department of Mathematics, NYU

Research Scientist

From: July 2014 to present

Chongqing Communication College

Lecturer

From: September 2004 to July 2006

Research Interests

Geometric Analysis

Partial Differential Equations

Convex Geometry